Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 571, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 18, 2011, 11:42 AM CDT for 5 counties in Tennessee. It was in force for 63 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 11:42 AM CDT (16:42 UTC)
- Expired
- Jun 18, 2011, 12:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Carroll County, TN, Chester County, TN, Decatur County, TN, Henderson County, TN, Madison County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 11:46 AM CDT | FUNNEL CLOUD | 6 Sw Clarksburg, TN | |
| Jun 18, 11:48 AM CDT | TSTM WND DMG | 1 N Yuma, TN | COUPLE LARGE TREES DOWN NEAR HOAN CREEK BETWEEN YUMA AND CLARKSBURG. |
| Jun 18, 11:51 AM CDT | FUNNEL CLOUD | 3 Ne Bargerton, TN | |
| Jun 18, 12:00 PM CDT | TSTM WND DMG | 10 W Lexington, TN | ROOFING DAMAGED ON HOME ALONG INDEPENDENCE LOOP. |
| Jun 18, 12:00 PM CDT | TSTM WND DMG | 2 W Lexington, TN | TREE FELL ON HOME. 1 INJURY REPORTED AT THIS TIME. |
| Jun 18, 12:00 PM CDT | TSTM WND GST 70 | Lexington, TN | |
| Jun 18, 12:27 PM CDT | TSTM WND DMG | 3 Sw Decaturville, TN | POWER LINES AND TREES DOWN ALONG AND NEAR HIGHWAY 100. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 9:39 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2056 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
568
WUUS54 KMEG 181642
SVRMEG
TNC017-023-039-077-113-181745-
/O.NEW.KMEG.SV.W.0571.110618T1642Z-110618T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 AM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1245 PM CDT
* AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 19
MILES NORTH OF WILDERSVILLE TO 11 MILES NORTHWEST OF WILDERSVILLE
TO 9 MILES NORTHWEST OF BLUE GOOSE...OR ALONG A LINE EXTENDING FROM
6 MILES NORTHEAST OF HUNTINGDON TO 9 MILES SOUTHWEST OF HUNTINGDON
TO 10 MILES SOUTH OF MILAN...AND MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BARGERTON...BLUE GOOSE...DARDEN...DECATURVILLE...LEXINGTON...
PARSONS...REAGAN...SARDIS...WILDERSVILLE...NATCHEZ TRACE STATE
FOREST AND NATCHEZ TRACE STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
PINE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3573 8802 3560 8801 3545 8819 3542 8828
3543 8836 3540 8836 3538 8842 3579 8875
3584 8849 3602 8821 3586 8821 3586 8804
3583 8801 3581 8796
TIME...MOT...LOC 1642Z 323DEG 32KT 3601 8828 3586 8846
3574 8868
$$
BORGHOFF4 follow-up statements
967
WWUS54 KMEG 181655
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 AM CDT SAT JUN 18 2011
TNC113-181705-
/O.CAN.KMEG.SV.W.0571.000000T0000Z-110618T1745Z/
MADISON TN-
1155 AM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...
AT 1155 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3573 8802 3560 8801 3545 8819 3542 8827
3543 8836 3540 8836 3538 8841 3539 8842
3560 8859 3578 8861 3584 8849 3602 8821
3586 8821 3586 8804 3581 8796
TIME...MOT...LOC 1655Z 320DEG 31KT 3590 8814 3578 8834
3566 8856
$$
TNC017-023-039-077-181745-
/O.CON.KMEG.SV.W.0571.000000T0000Z-110618T1745Z/
DECATUR TN-CARROLL TN-HENDERSON TN-CHESTER TN-
1155 AM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR NORTHEASTERN CHESTER...HENDERSON...SOUTHEASTERN CARROLL AND
DECATUR COUNTIES...
AT 1155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DOLLAR TO WILDERSVILLE TO BLUE GOOSE...OR ALONG A LINE EXTENDING
FROM 10 MILES SOUTH OF CAMDEN TO 6 MILES NORTHWEST OF NATCHEZ TRACE
STATE PARK TO 11 MILES WEST OF LEXINGTON...MOVING SOUTHEAST AT 35
MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BARGERTON...
BLUE GOOSE...CEDAR GROVE...CLARKSBURG...DARDEN...DECATURVILLE...
LEXINGTON...MIDDLE FORK...PARKER'S CROSS ROADS...PARSONS...REAGAN...
SARDIS...SCOTTS HILL AND WILDERSVILLE.
THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
PINE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. IN
ADDITION...A TRAINED SPOTTER REPORTED A FUNNEL CLOUD ON I-40 AT THE
HENDERSON/CARROLL COUNTY LINE. WHILE NOT IMMEDIATELY LIKELY...A
TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 3573 8802 3560 8801 3545 8819 3542 8827
3543 8836 3540 8836 3538 8841 3539 8842
3560 8859 3578 8861 3584 8849 3602 8821
3586 8821 3586 8804 3581 8796
TIME...MOT...LOC 1655Z 320DEG 31KT 3590 8814 3578 8834
3566 8856
$$
BORGHOFF678
WWUS54 KMEG 181710
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1210 PM CDT SAT JUN 18 2011
TNC017-023-039-077-181745-
/O.CON.KMEG.SV.W.0571.000000T0000Z-110618T1745Z/
DECATUR TN-CARROLL TN-HENDERSON TN-CHESTER TN-
1210 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR NORTHEASTERN CHESTER...HENDERSON...SOUTHEASTERN CARROLL AND
DECATUR COUNTIES...
AT 1208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING PING PONG SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SUGAR TREE TO NATCHEZ TRACE STATE
FOREST TO HURON...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BARGERTON...
BLUE GOOSE...DARDEN...DECATURVILLE...LEXINGTON...MIDDLE FORK...
PARKER'S CROSS ROADS...PARSONS...REAGAN...SARDIS...SCOTTS HILL...
WILDERSVILLE...YUMA AND SUGAR TREE.
THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
PINE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE
DAMAGING HAIL. ONE PERSON WAS INJURED AS 70 MPH WINDS CAUSED A TREE
TO FALL ON A HOUSE IN HENDERSON COUNTY. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3573 8802 3560 8801 3545 8819 3542 8827
3543 8836 3540 8836 3539 8842 3560 8859
3569 8860 3581 8842 3592 8821 3586 8821
3586 8804 3581 8796
TIME...MOT...LOC 1708Z 313DEG 32KT 3581 8805 3568 8822
3556 8846
$$
BORGHOFF317
WWUS54 KMEG 181730
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1230 PM CDT SAT JUN 18 2011
TNC017-181740-
/O.CAN.KMEG.SV.W.0571.000000T0000Z-110618T1745Z/
CARROLL TN-
1230 PM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL COUNTY IS
CANCELLED...
AT 1230 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3573 8802 3561 8802 3560 8801 3545 8819
3542 8827 3543 8836 3540 8836 3539 8842
3558 8857 3563 8840 3585 8805 3581 8796
TIME...MOT...LOC 1730Z 313DEG 32KT 3567 8787 3555 8804
3543 8829
$$
TNC023-039-077-181745-
/O.CON.KMEG.SV.W.0571.000000T0000Z-110618T1745Z/
DECATUR TN-HENDERSON TN-CHESTER TN-
1230 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR NORTHEASTERN CHESTER...SOUTHERN HENDERSON AND DECATUR COUNTIES...
AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF BUSSELTOWN TO MOUNT LEBANON TO
SARDIS...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIDDLE
FORK...SCOTTS HILL...SUGAR TREE...COZETTE...JEANNETTE...BIBLE HILL...
HICKORY FORKS...BUSSELTOWN...PERRYVILLE...MOUNT TABOR...
WILKINSTOWN...BEACON...GARRETT AND MOUNT LEBANON.
THIS WARNING ALSO INCLUDES AREAS NEAR PINE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
HENDERSON COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3573 8802 3561 8802 3560 8801 3545 8819
3542 8827 3543 8836 3540 8836 3539 8842
3558 8857 3563 8840 3585 8805 3581 8796
TIME...MOT...LOC 1730Z 313DEG 32KT 3567 8787 3555 8804
3543 8829
$$
BORGHOFF047
WWUS54 KMEG 181743
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1243 PM CDT SAT JUN 18 2011
TNC023-039-077-181753-
/O.EXP.KMEG.SV.W.0571.000000T0000Z-110618T1745Z/
DECATUR TN-HENDERSON TN-CHESTER TN-
1243 PM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHESTER...
SOUTHERN HENDERSON AND DECATUR COUNTIES WILL EXPIRE AT 1245 PM CDT...
AT 1243 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3573 8802 3561 8802 3560 8801 3545 8819
3542 8827 3543 8836 3540 8836 3539 8842
3558 8857 3563 8840 3585 8805 3581 8796
TIME...MOT...LOC 1743Z 313DEG 32KT 3559 8777 3547 8794
3535 8819
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:08 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 18, 10:08 AM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1008 AM CDT SAT JUN 18 2011 .DISCUSSION... SKIES ARE MOSTLY SUNNY THIS MORNING OVER ALL BUT EXTREME NORTHERN SECTIONS OF THE FORECAST AREA WITH TEMPERATURES MAINLY IN THE 80S. AN MCS IS DIVING SOUTHEAST INTO THE EXTREME NORTHERN SECTIONS OF THE FORECAST AREA. WHILE STORMS HAVE NOT BEEN SEVERE...AS THE MCS MOVES INTO AREAS WHERE MORE HEATING HAS OCCURRED...THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. A SEVERE THUNDERSTORM WATCH IN NOW IN EFFECT FOR MUCH OF THE FORECAST AREA UNTIL 5 PM THIS AFTERNOON. FORECAST HAS BEEN UPDATED FOR THE WATCH. ALSO MENTIONED SEVERE THREAT AND ADJUSTED CLOUD COVER FOR THIS AFTERNOON. ARS && .PREV DISCUSSION... /ISSUED 654 AM CDT SAT JUN 18 2011/ UPDATE... UPDATED TO ADD 12Z AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 427 AM CDT SAT JUN 18 2011/ DISCUSSION... PRIMARY FORECAST CONCERN REMAINS THUNDERSTORM CHANCES OVER THE NEXT FEW DAYS...AS THE MIDSOUTH REMAINS NEAR THE PERIPHERY OF A ROBUST UPPER LEVEL RIDGE OVER TX. MAIN STORM TRACK WILL EXTEND FROM EASTERN KS INTO THE OHIO VALLEY THROUGH TONIGHT. NORTHERN CHANCES OF THE MIDSOUTH WILL THUS SEE THE BETTER CHANCES FOR STORMS TODAY. THE SOUTHERN PLAINS UPPER RIDGE AXIS WILL MOVE EAST INTO THE LOWER MS RIVER VALLEY ON SUNDAY... EFFECTIVELY PRECLUDING RAIN CHANCES OVER ALL BUT THE FAR NORTHERN AREAS OF THE MIDSOUTH. RAIN CHANCES SHOULD PEAK AT AROUND 15 PERCENT ALONG THE MO/KY BORDERS...AND THIS MAY BE A STRETCH. HEAT INDICES IN EXCESS OF 100 DEGREES WILL BE THE BIGGER STORY OVER THE MAJORITY OF THE MIDSOUTH ON SUNDAY. HEAT INDICES OF 100 TO 105 WILL LIKELY PERSIST INTO TUESDAY... PARTICULARLY ALONG AND SOUTH OF I40. THE UPPER LEVEL RIDGE WILL MOVE OFF TO THE EASTERN SEABOARD BY TUESDAY EVENING... AS A SLOW MOVING 565DM UPPER LOW MOVES INTO THE UPPER MIDWEST. A MIDLEVEL TROF AXIS AND SLOW MOVING SURFACE COLD FRONT WILL EXTEND SOUTHWARD INTO THE ARKLATEX BY MIDDAY WEDNESDAY. THE GFS PLACES PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES IN THE PREFRONTAL ZONE WEDNESDAY AFTERNOON. WEDNESDAY TEMPS WILL BE TRICKY... HIGHLY DEPENDENT ON STORM COVERAGE AND SUNSHINE. THE SURFACE COLD FRONT WILL LIKELY EDGE EAST INTO THE MIDSOUTH AND WASH OUT THURSDAY INTO FRIDAY....AS SYNOPTIC FORCING WEAKENS. THE PRESENCE OF THE WASHED OUT FRONT... CONVECTIVE BOUNDARIES AND WEAK DAYTIME CONVECTIVE INHIBITION WARRANT 20 POPS INTO THE WEEKEND. PWB && .AVIATION... 12Z TAF CYCLE VFR CONDITIONS EXPECTED TO PERSIST THROUGH MUCH OF THE 12Z TAF PERIOD. A COUPLE OF MESOSCALE CONVECTIVE SYSTEMS DEVELOPED OVERNIGHT...ONE OVER WESTERN MISSOURI AND THE OTHER OVER CENTRAL ILLINOIS. AS OF TAF ISSUANCE THE TWO HAVE MERGED TOGETHER AND WILL CONTINUE TO PROPAGATE EAST SOUTHEAST. CONFIDENCE IS VERY LOW ON THIS CONVECTIVE SYSTEM AFFECTING TAF SITES. HOWEVER...OUTFLOW BOUNDARIES PRODUCED BY THIS SYSTEM MAY TRIGGER ISOLATED/SCATTERED SHOWER AND THUNDERSTORMS...PARTICULARLY AT MKL AS IT INTERACTS WITH THE UNSTABLE ATMOSPHERE. AS A RESULT...HAVE VCTS AT MKL 18/14-22Z...AND ONLY MENTIONED CB AT REMAINING SITES AS CONFIDENCE IN COVERAGE/TIMING IS MUCH LOWER. SOUTHWEST WINDS AROUND 10-12 KTS WILL INCREASE TO 12-15 KTS BY THIS AFTERNOON AND DIMINISH TO 8-10 KTS AFTER 19/00Z. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 93 78 96 77 / 40 10 10 10 MKL 92 75 95 73 / 40 20 10 10 JBR 92 75 95 74 / 40 20 10 10 TUP 94 75 96 73 / 40 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 18, 10:01 AM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1001 AM CDT SAT JUN 18 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-191715- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1001 AM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE MID-SOUTH THIS AFTERNOON. THE PRIMARY SEVERE WEATHER THREATS INCLUDE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY... NORTH OF A WALNUT RIDGE ARKANSAS TO HUNTINGDON TENNESSEE LINE. THE PRIMARY SEVERE WEATHER THREATS INCLUDE DAMAGING WINDS AND LARGE HAIL. A COLD FRONTAL PASSAGE MAY BRING SEVERE THUNDERSTORMS TO THE MIDSOUTH TUESDAY NIGHT AND WEDNESDAY. PRIOR TO THE MIDWEEK COLD FRONTAL PASSAGE... AFTERNOON HEAT INDICES WILL LIKELY REACH REACH 100 TO 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON OVER MUCH OF THE MIDSOUTH.
In the hours before
Special weather statement, Jun 18, 8:46 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
846 AM CDT SAT JUN 18 2011
ARZ008-009-018-181415-
CLAY AR-RANDOLPH AR-GREENE AR-
846 AM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 AM CDT FOR...
WEST CENTRAL CLAY COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES WEST OF RAVENDEN SPRINGS AT 846 AM
CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...GREENE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS
NEAR POCAHONTAS...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3645 9072 3620 9073 3624 9125 3626 9125
3626 9127 3632 9127 3633 9129 3637 9129
3639 9132 3641 9132 3642 9135 3643 9136
TIME...MOT...LOC 1346Z 272DEG 31KT 3634 9132Special weather statement, Jun 18, 8:51 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 AM CDT SAT JUN 18 2011
ARZ008-017-181415-
RANDOLPH AR-LAWRENCE AR-
851 AM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 AM CDT FOR...
NORTHWESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 21 MILES WEST OF RAVENDEN AT 851 AM CDT...
MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3610 9136 3623 9136 3625 9133 3625 9127
3628 9127 3629 9126 3630 9113 3608 9112
3608 9137
TIME...MOT...LOC 1351Z 264DEG 31KT 3618 9158Special weather statement, Jun 18, 10:12 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1012 AM CDT SAT JUN 18 2011
TNZ001>004-181545-
HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-
1012 AM CDT SAT JUN 18 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 AM CDT FOR...
NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
NORTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 13 MILES NORTH OF SOUTH FULTON
TO 7 MILES WEST OF CLAYTON AT 1012 AM CDT...MOVING SOUTHEAST AT 30
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN HENRY...LAKE...OBION AND WEAKLEY COUNTIES...INCLUDING
LOCATIONS NEAR MARTIN...REELFOOT LAKE STATE PARK AND UNION CITY...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES REELFOOT LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3650 8836 3635 8859 3622 8931 3646 8955
3649 8953 3650 8949 3646 8949 3645 8946
3651 8941
TIME...MOT...LOC 1512Z 290DEG 26KT 3667 8881 3655 8902
3648 8935
BORGHOFFLocal storm report, Jun 18, 10:58 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1058 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND GST MARTIN 36.34N 88.86W
06/18/2011 E60 MPH WEAKLEY TN TRAINED SPOTTER
&&
ARSLocal storm report, Jun 18, 11:02 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1102 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG GLEASON 36.22N 88.61W
06/18/2011 WEAKLEY TN LAW ENFORCEMENT
FOUR LARGE TREES KNOCKED DOWN ACROSS THE COUNTY
&&
ARSThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:12 AM CDT | Special Weather Statement | MEG | Obion | 33 min |
| Jun 18, 10:26 AM CDT | Severe Thunderstorm Warning | MEG | Gibson, Henry, Lake, Obion, Weakley | 64 min |
| Jun 18, 10:57 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Henry, Lake and 1 more | 63 min |
| Jun 18, 11:59 AM CDT | Flash Flood Warning | MEG | Carroll, Decatur, Henderson | 5 hr |
| Jun 18, 12:26 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, McNairy | 34 min |
| Jun 18, 12:47 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 22 min |
| Jun 18, 1:55 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.